Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


not puedo dormir
Jun 21, 2004

DORTOR YO TOMO SUSTIVA Y TENGO CASI 10 MESE QUE TOMO ESTE MEDICAMETO Y AORA TENGO PLOBREMAS PARA DORMI TENGO DIAS QUE NO PUEDO DORMI SOL DUERMO POR RATOS QUE DEVO DE HACE GRACIAS

Response from Dr. Santana

Estimado Amigo;

Consulte con su medico.

Es poco frecuente que despues de tanto tiempo el Sustiva le este causando insomnio.Es probable que con psicoterapia relajante y/o algun somnifero pueda resolver esto, no obstante es recomendable que discuta con su medico sobre esto.


Previous
NOVIA POSITIVA
Next
cambio de medicina

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement